Volume 52, Number 2
Previous Issue Next Issue

Yuhua Jian & Zuodong Yang

10.4208/jms.v52n2.19.01

J. Math. Study, 52 (2019), pp. 111-126.

Preview Purchase PDF 1811 23977 Abstract

Xiao-Pei Liu & Gen-Qi Xu

10.4208/jms.v52n2.19.02

J. Math. Study, 52 (2019), pp. 127-159.

Preview Purchase PDF 1792 24242 Abstract

Huabin Ge, Jinlong Mei & Da Zhou

10.4208/jms.v52n2.19.03

J. Math. Study, 52 (2019), pp. 160-168.

Preview Purchase PDF 1857 23961 Abstract

Zhuhong Zhang

10.4208/jms.v52n2.19.04

J. Math. Study, 52 (2019), pp. 169-177.

Preview Purchase PDF 1831 25309 Abstract

Douadi Drihem

10.4208/jms.v52n2.19.05

J. Math. Study, 52 (2019), pp. 178-226.

Preview Purchase PDF 1873 26957 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard